MathSciNet Relay Station
MathSciNet bibliographic data
MR1189754 (94c:58166) 58F23 (30D05)
Baker, I. N.; Kotus, J.; Yinian, Lü Iterates of meromorphic functions. IV. Critically finite functions. Results Math. 22 (1992), no. 3-4, 651–656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement